# SDR SWAA2021082786854

- Difficulty date: April 20, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING TO BODY FAIRING 193AL; LEFT FWD. WHEEL WELL PANEL; INFOARD FASTENER HOLE ELONGATED/WORN THROUGH COMPOSITE. / REPAIRED FASTENER HOLE I/B EDGE OF FAIRING 193AL; WORK ACCOMPLISHED ON N/R #40847-1700-0021; (Y218619)
